Preprints
Algebraic hyperbolicity of adjoint linear systems on spherical varieties (joint with Minseong Kwon), arXiv:2508.09414.
Algebraic hyperbolicity of surfaces in Fano threefolds with Picard number one, arXiv:2502.06365.
Secant variety and syzygies of Hilbert scheme of two points (joint with Chiwon Yoon), arxiv:2403.07315.
Publications
A non-vanishing conjecture for cotangent bundles on elliptic surfaces, C. R. Math. 363, 2025, pp. 487-497. [journal][arXiv]
On rainbow Turán densities of trees (joint with Seonghyuk Im, Jaehoon Kim and Hyunwoo Lee), Random Structures Algorithms 66, 2025, no. 3. [journal][arXiv]
Notes
KAIX Summer School 2018 (fairly complete lecture notes, link)